# SDR ZW0A0105804

- Difficulty date: July 26, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N636TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 30301
- Aircraft time: 9,881 hours, 1,606 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INTERMITTENT AT CABIN ROW 1C THRU 3C.  RECONNECTED WIRING.  CHECK-C 1-8-01 LAX.
